Ask an expert
Question

10 Feb 2009

Hot Flushes
I am only 20 yrs old and experiencing hot flushes, constant headaches, faint spells and tiredness.
I have changed from the birth control pill to a two monthly injection and taking a course of antibiotics for a skin condition. (The I very forgetful and the " skip and take"  of the pill caused havoc on my body)
Although these symptoms did occur before I started on the medication mentioned above the symptoms are becoming worse.
Can anyone relate to this ?
Answer 394 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

I would suggest that you see your GP. Your symptoms are not necessarily hormonal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.